# SDR SWAA2024092025439

- Difficulty date: August 12, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 57,915 hours, 34,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT CORNER THRESHOLD IS CRACKED<[01] REPAIRED AFT CARGO BAY AFT CORNER THRESHOLD PER SRM 53-60-15-2R-1;[02] VERIFIED STEPS 5;6 COMPLETE; ALL STEPS AND MEASUREMENT FIELD COMPLETE; CARD COMPLETE.
